MAUDE Adverse Event Report: CAREFUSION, INC DEBAKEY CLAMP 25MM JAW 5MM 36CM RATCHET; GENERAL & PLASTIC SURGERY

CAREFUSION, INC DEBAKEY CLAMP 25MM JAW 5MM 36CM RATCHET; GENERAL & PLASTIC SURGERY
Model Number SP90-6343
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).(b)(6) 2023 writer sent the customer an email acknowledging receipt of the complaint and requested follow up information including as to if there was any patient impact related to this event.Writer provided contact information.Device not yet evaluated, if the device is evaluated a follow up will be sent.
 
Event or Problem Description
Mat# sp90-6343 lot# unknown.Verbatim: the jaw of the grasper broke while being used in surgery.They had to bring x-ray in to ensure nothing fell inside the patient.No further information available.

Brand Name
DEBAKEY CLAMP 25MM JAW 5MM 36CM RATCHET
Common Device Name
GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CAREFUSION, INC
5 sunnen drive
st. louis MO 63143
Manufacturer (Section G)
CAREFUSION - ST. LOUIS
5 sunnen dr
saint louis MO 63143
Manufacturer Contact
andrew elia
5 sunnen dr
saint louis, MO 63143
MDR Report Key17039293
Report Number1923569-2023-00008
Device Sequence Number17745666
Product Code GEN
UDI-Device Identifier10885403159268
UDI-Public(01)10885403159268
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K930666
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2023
Report Date (Section F) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP90-6343
Device Catalogue NumberSP90-6343
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/01/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2023
Initial Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA06/01/2023